# SDR AWXA200200716

- Difficulty date: August 12, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 10,930 hours, 4,452 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Part serial: 2772
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 606 hours, 244 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EWR - ABORTED TAKEOFF - FLT 0688 - DURING TAKEOFF ROLL AT EWR EN ROUTE PHX ECAM INDICATED A VENT SKIN VALVE FAULT, WITH ASSOCIATED AVIONICS SYSTEM FAULT.  REJECTED TAKEOFF AT 70 KTS.  MAINTENANCE PERFORMED PROCEDURES FOR MEL 21-26-04, COND 1, EXTRACT VALVE INOPERATIVE.  PARTS ORDERED.  VENDOR BENCH TEST OF SKIN AIR VALVE WAS NO FAULT FOUND, UNIT WAS FUNCTIONAL TESTED AND RETURNED TO SERVICE.
